# SDR VNAA20251015036

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 48,302 hours, 37,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312101
- Condition: Corroded
- Location: Zone 100
- Part time: 48,302 hours, 37,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L IS CORRODED BETWEEN F.S. 280 TO F.S. 295.   REMOVED STGR 22 L IS BETWEEN F.S. 280 TO F.S. 333 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED, DRILLED, AND DEBURRED STGR 22 L PN: SH670-31210-1U BETWEEN F.S. 280 TO F.S. 333 IAW CRJ700 SRM 51-40-11-001-001-A011. INSTALLED NEW SERVICEABLE STGR 22L PN: SH670-31210-1 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.          SH670-31210-1
